Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes rosy cheek while on Amitriptyline?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 567 Questions
Question
My left cheek is flushed most of the time. No other symptoms — I have been diagnosed with interstitial cystitis. The only medication I take is two amitriptyline at night for sleep.
Thank you — YYYY@YYYY
Mon, 11 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Ornela Ademovi 2 hours later
Brief Answer:
Please provide a picture

Detailed Answer:
Hello,

I understand your concern. With the information you have provided, without an in person exam or knowledge of your full medical history I can say that flushed dry skin is one of the many side effects of amitryptiline. Why just one cheek and not the other, it is hard to say. It would be best if you sent a picture so I can have a better idea of whether is it flushing or a rash.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor